MAUDE Adverse Event Report: TTBIO CORP HENRY SCHEIN; ULTRASONIC SCALER

TTBIO CORP HENRY SCHEIN; ULTRASONIC SCALER
Model Number ACCLEAN ULTRASONIC SCALER
Medical Device Problem Codes Vibration (1674); Power Problem (3010)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patients have complained that the scaler is too strong and painful.

Brand Name
HENRY SCHEIN
Common Device Name
ULTRASONIC SCALER
Manufacturer (Section D)
TTBIO CORP
2f, no. 7, 6th road
industry pa
taichung, 40755
TW  40755
MDR Report Key24974899
Report Number3007007357-2026-00004
Device Sequence Number4915838
Product Code ELC
UDI-Device Identifier00304040155837
UDI-Public(01)00304040155837
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/23/2026
Report Date (Section F) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACCLEAN ULTRASONIC SCALER
Device Catalogue Number570-2771
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/24/2026
Device Age9 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Date Report Sent to FDA04/23/2026